IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 6989 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
  NAVIGATE Here 
    Next article
    Previous article
    Table of Contents

 RESOURCE Links
    Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
  Related articles
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed8214    
    Printed113    
    Emailed4    
    PDF Downloaded0    
    Comments [Add]    
    Cited by others 2    

Recommend this journal

 

 STUDIES
Year : 1992  |  Volume : 58  |  Issue : 6  |  Page : 376--378

Dapsone syndrome



Correspondence Address:
R N Gokhale


Login to access the Email id

Source of Support: None, Conflict of Interest: None


Rights and PermissionsRights and Permissions

Dapsone syndrome is a hypersensitivitiy reaction occurring within first 6 weeks of starting treatment with dapsone. Out of 2014 leprosy cases receiving multidrug treatment (MDT) in Sassoon General Hospital Pune, 18 cases (0.89%) developed dapsone syndrome. Fever, skin lesions, and lymphadenopathy were present in all cases. Abnormal liver function tests were detected in 13 cases. Arthralgia was present in 12 cases while conjunctivitis was present only in 1 case. Combination of rifampicin with dapsone as a part of MDT may be one of the most important factors in precipitating a rise in dapsone hyper-sensitivity.






[FULL TEXT] [PDF Not available]*


        
Print this article     Email this article

Online since 15th March '04
Published by Wolters Kluwer - Medknow